Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Tangent bundle of a complete intersection

Author: Indranil Biswas
Journal: Trans. Amer. Math. Soc. 362 (2010), 3149-3160
MSC (2010): Primary 14F05, 14M10
Published electronically: January 7, 2010
MathSciNet review: 2592950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a Fano variety of Picard number one defined over an algebraically closed field. We give conditions under which the tangent bundle of a complete intersection on $ X$ is stable or strongly stable.

References [Enhancements On Off] (What's this?)

  • [DI] Pierre Deligne and Luc Illusie, Relèvements modulo 𝑝² et décomposition du complexe de de Rham, Invent. Math. 89 (1987), no. 2, 247–270 (French). MR 894379, 10.1007/BF01389078
  • [Gr] Alexander Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (𝑆𝐺𝐴 2), North-Holland Publishing Co., Amsterdam; Masson & Cie, Éditeur, Paris, 1968 (French). Augmenté d’un exposé par Michèle Raynaud; Séminaire de Géométrie Algébrique du Bois-Marie, 1962; Advanced Studies in Pure Mathematics, Vol. 2. MR 0476737
  • [Kob] Shoshichi Kobayashi, Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ; Iwanami Shoten, Tokyo, 1987. Kan\cflex o Memorial Lectures, 5. MR 909698
  • [KO] Shoshichi Kobayashi and Takushiro Ochiai, On complex manifolds with positive tangent bundles, J. Math. Soc. Japan 22 (1970), 499–525. MR 0275477
  • [Kol] János Kollár, Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 32, Springer-Verlag, Berlin, 1996. MR 1440180
  • [MR] V. B. Mehta and A. Ramanathan, Homogeneous bundles in characteristic 𝑝, Algebraic geometry—open problems (Ravello, 1982) Lecture Notes in Math., vol. 997, Springer, Berlin, 1983, pp. 315–320. MR 714755, 10.1007/BFb0061650
  • [RR] S. Ramanan and A. Ramanathan, Some remarks on the instability flag, Tohoku Math. J. (2) 36 (1984), no. 2, 269–291. MR 742599, 10.2748/tmj/1178228852

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F05, 14M10

Retrieve articles in all journals with MSC (2010): 14F05, 14M10

Additional Information

Indranil Biswas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India

Keywords: Tangent bundle, stability, Fano variety, complete intersection
Received by editor(s): April 28, 2008
Published electronically: January 7, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.